# SDR UHLA201605010291

- Difficulty date: May 1, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 27,718 hours, 18,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED ON 1ST AND 2ND LAYER.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. R & R CAPTAIN'S WINDSHIELD IAW 56-11-00. OPS, LEAK CHECK GOOD.
